Vol. 5, No. 2, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 8
Issue 7, 1541–1805
Issue 6, 1289–1539
Issue 5, 1025–1288
Issue 4, 765–1023
Issue 3, 513–764
Issue 2, 257–511
Issue 1, 1–255

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Cover
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
The geodesic X-ray transform with fold caustics

Plamen Stefanov and Gunther Uhlmann

Existence of extremals for a Fourier restriction inequality

Michael Christ and Shuanglin Shao

Dispersion and controllability for the Schrödinger equation on negatively curved manifolds

Nalini Anantharaman and Gabriel Rivière

A bilinear oscillatory integral estimate and bilinear refinements to Strichartz estimates on closed manifolds

Zaher Hani

The Cauchy problem for the Benjamin–Ono equation in $L^2$ revisited

Luc Molinet and Didier Pilod

On triangles determined by subsets of the Euclidean plane, the associated bilinear operators and applications to discrete geometry

Allan Greenleaf and Alex Iosevich

Asymptotic decay for a one-dimensional nonlinear wave equation

Hans Lindblad and Terence Tao